# SDR CALA2016052795418

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 99,668 hours, 11,076 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT 49HJK EMER EXIT LIGHT STRIP INOPERATIVE.  FOUND CONNECTOR ON EMER EXIT LIGHT STRIP DISCONNECTED UNDER SEAT AT 49HJK, SECURE.  OPERATIONS CHECKED OK.
